Asymptotic Optimality Of Maximum Pressure Policies In Stociiastic Processing Networks

ANNALS OF APPLIED PROBABILITY, no. 6 (2008): 2239-2299

引用89|浏览27
下载 PDF 全文
引用

摘要

We consider a class of stochastic processing networks. Assume that the networks satisfy a complete resource pooling condition. We prove that each maximum pressure policy asymptotically minimizes the workload process in a stochastic processing network in heavy traffic. We also show that, under each quadratic holding cost structure, there i...更多

代码

数据

作者
0
您的评分 :

暂无评分

标签
评论
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn